Panadol CF Day Caplet 100s

300.00


Pack Size: 10×10’s tablet


Composition:paracetamol(500 mg)
Phenylephrine Hydrochloride and Dextromethorphan Hydrobromide (15 mg)


Pharmaceutical form: Tablets


Brand Name: Pfizer


Availability: In stock


Description

Panadol CF Day Caplet 100s

Panadol CF Day Caplet 100s FLU STRENGTH DAY & NIGHT CAPLETS are used for. PANADOL FLU STRENGTH DAY & NIGHT CAPLETS are used for the temporary relief of the following symptoms of cold and flu: headache, runny or blocked nose, sore throat, dry cough, body aches and pains. Reduces fever.
Panadol CF, also known as acetaminophen, is a medication used to treat pain and fever. It is typically used for mild to moderate pain relief. Evidence is mixed for its use to relieve fever in children.It is often sold in combination with other medications, such as in many cold medications
Panadol CF is also used for severe pain, such as cancer pain and pain after surgery, in combination with opioid pain medication.It is typically used either by mouth or rectally, but is also available by injection into a vein. Effects last between two and four hours.

 

Uses

Panadol CF is used for reducing fever in people of all ages. The World Health Organization recommends that paracetamol be used to treat fever in children only if their temperature is higher than 38.5 °C (101.3 °F). The efficacy of paracetamol by itself in children with fevers has been questioned and a meta-analysis showed that it is less effective than ibuprofen.Paracetamol does not have significant anti-inflammatory effects.

Side Effects

Untreated Panadol CF overdose results in a lengthy, painful illness. Signs and symptoms of paracetamol toxicity may initially be absent or non-specific symptoms. The first symptoms of overdose usually begin several hours after ingestion, with nausea, vomiting, sweating, and pain as acute liver failure starts.[94] People who take overdoses of paracetamol do not fall asleep or lose consciousness, although most people who attempt suicide with paracetamol wrongly believe that they will be rendered unconscious by the drug.[95] The process of dying from an overdose takes from 3–5 days to 4–6 weeks.[medical citation needed]

When Not To Use

Should not be used with other products containing paracetamol, decongestants or antihistamines, including cough and cold preparation. Use only under medical advice if symptoms persist for more than 7 days.

Reviews

There are no reviews yet.

Be the first to review “Panadol CF Day Caplet 100s”
0